Tap to zoom

Children's Motrin Ibuprofen Oral Suspension, Fever Reducer/Pain Reliever, Berry Liquid, 4 fl oz

5.0 1 Review
Price:
$8.49
Qty.
Add to Cart

In stock. 111 items available

RX Item. This item can be purchased with an FSA Card with a prescription.

Customer Perks

  • Free Shipping*

  • Pay With Any FSA Card

  • Largest Selection

  • Savings Up To 40%

  • 100% Money Back

  • 24/7 Customer Service

When your little one isn’t his or her normal, happy, self, you need to have pain reliever on hand to soothe them and get them back to their everyday self. Reduce fevers and soothe minor aches and pains due to the common cold and flu with Children’s Motrin. Trust Motrin to bring the relief needed for your child.

  • Lasts up to 8 hours
  • 4 Fluid ounces
  • Alcohol-free
  • Non-steroidal, anti-inflammatory drug
  • Ibuprofen oral suspension
  • Berry Liquid
Active Ingredient (in each 1 Teaspoon): Ibuprofen (100 mg) (NSAID) (Nonsteroidal Anti-Inflammatory Drug). Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, D&C Yellow 10, FD&C Red 40, Flavors, Glycerin, Polysorbate 80, Pregelatinized Starch, Purified Water, Sodium Benzoate, Sucrose, Xanthan Gum.

Rated 5.0 out of 5 based on 1 reviews.


Published 10 months ago

Great product would order again

 


AZ-PROD-WEB02 7/18/2018 8:01:01 PM